# SDR KCSA202204121045

- Difficulty date: April 12, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 111,822 hours, 23,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5604 EMERGENCY LIGHT STA 470 WON`T TURN ON
